Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Itching near ears, hips, pelvic area. Difficulty sleeping. Reason?

Yes thanks. Yesterday after lunch I started itching around ears torso hips pelvic areas and got progressively worse as time went on. By the time I went to bed it was worse and spreading. Didn't sleep much. All day today feels like fire ants and poison ivy.

I ate at a pizza place for lunch yesterday and feel it might have to do with food additives
Asked On : Sat, 6 Apr 2013
Answers:  2 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
This isallergic reaction to some sustance
like soap oil cream for use
or if you took medicines like vitamins,painkiller paracetaml.brufen
See the subtance causing allergy
mean time you can take fexofenadine 120 mg bd
apply mometasone ointment on affected portion
and histocalamine in between
local creams to be continued for 3 week
anti allergics can be withdrwn after 7 days according to the position
Answered: Sat, 6 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Most likely allergy
The source may not be certain - food air or contact...

Try any Over The Counter(OTC) Anti-histamine tablet...
They also often cause sleep or drowsiness - as side effect!

If it is progressing or if you get change of voice or breathing problem - you should go ER.
You may need steroids...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor